# SDR 98ZZZM31

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CARGO BAY RIVET MISSING LOWER LONGERON FOR HYDRAULIC BAY DOOR, FORWARD FRAME 26.  INSTALLED RIVET.  (M)
